MathSciNet Relay Station
MathSciNet bibliographic data
MR2338408 (2008g:65160) 65N30 (35J25)
Cockburn, Bernardo; Gopalakrishnan, Jayadeep; Wang, Haiying Locally conservative fluxes for the continuous Galerkin method. SIAM J. Numer. Anal. 45 (2007), no. 4, 1742–1776 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement